# SDR SWIA202157041

- Difficulty date: January 23, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H ENG LRW TRANS COWL INBD SLIDER IS CHAFED.   (C-CHECK) RO 3/25/2021    PERFORMED PERMANENT REPAIR ON R/H ENGINE LOWER TRANSCOWL SLIDER. REF. MHI RJ REO 670-78-33-1071 REV. -- DATED: 2021-02-05 AND REO 670-78-384 REV-D, DATED 2018-11-27 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002 STRUCTURAL MAJOR REPAIR (**RII**) / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
